MathSciNet Relay Station
MathSciNet bibliographic data
MR1347977 58F27 (34C37 58F05 58F15 70H35)
Bertotti, M. L.; Bolotin, S. V. Homoclinic solutions of quasiperiodic Lagrangian systems. Differential Integral Equations 8 (1995), no. 7, 1733–1760.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement